MAUDE Adverse Event Report: STRYKER TRAUMA KIEL NAIL HOLDING SCREW, TIBIA T2 TIBIA 10 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL NAIL HOLDING SCREW, TIBIA T2 TIBIA 10 MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 18060370
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.No available.
 
Event or Problem Description
In order to attach the nail to the nail handle, tried to insert a holding screw from the post.The screw did not enter all the way and the thread part did not reach the nail.There was another spare screw, but it could not enter into the post again.Forced it in, but could not attach the nail to the handle.Shaved off both the handle and the screw with rasp, and managed to continue the operation.

Brand Name
NAIL HOLDING SCREW, TIBIA T2 TIBIA 10 MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8139888
Report Number0009610622-2018-01501
Device Sequence Number19310492
Product Code LXH
UDI-Device Identifier04546540196484
UDI-Public04546540196484
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number18060370
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2018
Initial Report FDA Received Date12/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;